# SDR AALA201705319016

- Difficulty date: May 30, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 29,151 hours, 10,366 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Part number: D5211046020600
- Condition: Dirty
- Location: R4 Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS A SQUEAL BY THE R4 DOOR, DURING DECENT.  INSPECTED, AND CLEANED THE SEAL, PRESSURIZED ACFT. CHECKED GOOD.
